MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 years post op the initial left tka, the patient was revised due to a loose femur.Patient complained of pain.Due to recall surgeon used a competitor for revision.Patient was last known to be in stable condition following the event.Product not returning, due to recall hospital will not release the implants.
 
Additional Manufacturer Narrative
D10: 6222387, 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.6190986, 200-07-35 - advanced patella 35mm 3 peg implant.6220029, 02-020-11-0240 - truliant ps cem fem ps cem left sz 4.The revision reported was likely the result of an insufficient bond between the femoral component and the bone, led to aseptic (non-infected) femoral loosening and pain.The deformation marks on the tibial insert appear consistent with coming in contact with surgical tools during the revision surgery.However, this cannot be confirmed as the device was not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24490063
Report Number1038671-2026-00212
Device Sequence Number5105135
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-35-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date03/02/2026
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale